# SDR AALA202112219852

- Difficulty date: December 19, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N915US
- Make and model: Airbus A300*
- Aircraft serial: 6387
- Aircraft time: 23,006 hours, 9,061 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DOOR 1R SLIDE LEVER TARGETS PROXIMITY SENSORS NOT MATING. ADJUSTED GIRT BAR FLAP ON R1 DOOR ESCAPE SLIDE PER AMM 25-62-44.
